Hdl Handle:
http://hdl.handle.net/10545/344813
Title:
Reduced topologically real-world networks: a big-data approach
Authors:
Trovati, Marcello ( 0000-0001-6607-422X )
Affiliation:
University of Derby
Citation:
Trovati, m. (2015) 'Reduced topologically real-world networks: a big-data approach'. International Journal of Distributed Systems and Technologies, 6 (2), pp. 13-27. DOI: 10.4018/IJDST.2015040102
Journal:
International Journal of Distributed Systems and Technologies
Issue Date:
2015
URI:
http://hdl.handle.net/10545/344813
DOI:
10.4018/IJDST.2015040102
Type:
Article
Language:
en
Appears in Collections:
Computational, Discrete and Applied Mathematics Group

Full metadata record

DC FieldValue Language
dc.contributor.authorTrovati, Marcelloen
dc.date.accessioned2015-02-23T14:44:32Zen
dc.date.available2015-02-23T14:44:32Zen
dc.date.issued2015en
dc.identifier.citationTrovati, m. (2015) 'Reduced topologically real-world networks: a big-data approach'. International Journal of Distributed Systems and Technologies, 6 (2), pp. 13-27. DOI: 10.4018/IJDST.2015040102en
dc.identifier.doi10.4018/IJDST.2015040102en
dc.identifier.urihttp://hdl.handle.net/10545/344813en
dc.language.isoenen
dc.subjectKnowledge discoveryen
dc.subjectNetworksen
dc.subjectInformation extractionen
dc.subjectData analyticsen
dc.subjectText miningen
dc.subjectSeismological dataen
dc.titleReduced topologically real-world networks: a big-data approachen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalInternational Journal of Distributed Systems and Technologiesen
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.